default-icon
Red pimples in penis
Hi, I am having problem(red pimples) on the head part of my penis & inner skin of my penis from last 45 days. Consulted a local doctor. The doctor was saying that, it is allergy & suggested some tablets and ointment (Metacortil cream). When i am using above ointment everything is fine. But if i left for 2 days... Same thing is happening. I used 2 tubes of 10gm But it is not recovering. Give me your advice.
296 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there. I can understand your concern. If its not some allergy, and not getting cured by the above cream, I would say you stop using it right away and seek expert advice like from a dermatologist. The lesion needs to be examined to comment on the cause of it. If you had posted a picture of what you have going on, we would have commented on what it is. There are many conditions which appear as red lesions. Apply a candid dusting powder and keep the area clean. Consult a dermatologist for exact diagnosis and treatment. Best regards. Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.